# SDR SWAA2014061829139

- Difficulty date: June 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 21,311 hours, 12,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMER EXIT SIGN BROKEN.  REPAIRED SIGN IAW EA.
